# SDR CALA2025051604725

- Difficulty date: May 11, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 92,877 hours, 37,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348002220000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE AT FR66L STR26-27.  REPAIRED DENT ON LH FUSELAGE SKIN @ FR66 STR26-27 IAW A320 SRM 5 3-41-11-300-093.
